Can PEP cause weight loss
Sep 10, 2010
Im taking pep again after finishing my first pep course. I did another risky behavior 2 days after my 1st pep course. So basically Im going for another 28 days. Im noticing some major weight loss.Is that normal. Ive been having diarrhea and Ive been exercising. My body has never been this skinny. The first I took pep I didnt notice body changes and now that Im taking it again I have my weight drop.Please Help
Response from Dr. Henry
Modest weight loss from short term drug side effects especially if involving stomach and/or diarrhea is fairly common. Risk for significant fat loss depends on regimen but is still minimal for 28 day PEP courses and would be expected to reverse once completed in majority of situations. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Purple Spots Could I Have AIDS
- Sex With A Prostitute How Long Does It Take To Test Positive For AIDS
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Dry Mouth After Giving Oral Sex What Are The Chances Of HIV
- Sore Throat After Kissing Stripper Worried I Have HIV
- Can You Get Hiv From Sucking On A Womans Breasts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.